# SDR UALA2010052401769

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 58,282 hours, 10,897 cycles
- Engine: Pwa PW4077
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG WHEN MOVED TO CUTOFF STAYS AT 1.4 FUEL FLOW FOR 30 SECONDS.  POSSIBLE PARTS THAT MAY BE RELATED TO THIS PROBLEM: RELAY K76207, K76204 & CUTOFF SWITCH S76200. REPLACED RT ENG FUEL CUTOFF SWITCH IAW MM. RAN ENGINE TWICE. OPS CK OK.
